International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 809-812
Research notes

A note on Gordan's theorem over cone domains

Brad Skarpness1 and V. A. Sposito2

1Department of Statistics, Virginia Polytechnical Institute, Blacksburg 24061, Virginia, USA
2Department of Statistics, Iowa State University, Ames 50011, Iowa, USA

Received 6 April 1982; Revised 8 September 1982

Copyright © 1982 Brad Skarpness and V. A. Sposito. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This note presents a proof of Gordan's Theorem over general closed, convex cone domains which follows in a natural way appealing to the standard definitions of closed convex cones and their respective polar cones.